# SDR C2XA02SH056

- Difficulty date: August 31, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK, CENTER FLOOR SUPPORT BETWEEN FRAMES 18 AND 20 WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED AFFECTED BUTT STRAP BETWEEN FRAMES 18 AND 20 IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
